# SDR AALA20061396

- Difficulty date: December 26, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757*
- Aircraft serial: 29385
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - EMERGENCY EXTERIOR LIGHT AT LEFT NUMBER ONE DOOR INOPERATIVE.  RELAMPED EMERGENCY EXTERIOR LIGHT AT LEFT NUMBER ONE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
